# SDR SIMA20210405004

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 39,300 hours, 35,366 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"BRAKE OVERHEAT" ON EICAS IN FLIGHT ON LEFT HAND, INBOARD-C/A-RAR LH INBOARD TEMPERATURE SENSOR IAW EMB 145 AMM 32-47-01. OPERATIONAL CHECK GOOD.
